HATİCE YALDIZ
HATİCE YALDIZ
Bilinmeyen bağlantı
Doğrulanmış e-posta adresi yok
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Hermite–Hadamard’s inequalities for fractional integrals and related fractional inequalities
MZ Sarikaya, E Set, H Yaldiz, N Başak
Mathematical and Computer Modelling 57 (9-10), 2403-2407, 2013
5952013
On weighted Montogomery identities for Riemann-Liouville fractional integrals
MZ Sarikaya, H Yaldiz
arXiv preprint arXiv:1203.2280, 2012
292012
On the Hadamard's type inequalities for L-Lipschitzian mapping
MZ Sarikaya, H Yaldiz
arXiv preprint arXiv:1005.4138, 2010
272010
ON THE HERMITE HADAMARD TYPE INEQUALITIES FOR FRACTIONAL INTEGRAL OPERATOR
H Yaldiz, MZ Sarikaya
252016
Cebysev type inequalities for co-ordinated convex functions
MZ Sarikaya, H Budak, H Yaldiz
Pure and Applied Mathematics Letters 2, 44-48, 2014
182014
New generalization fractional inequalities of Ostrowski-Grüss type
MZ Sarikaya, H Yaldiz
Lobachevskii Journal of Mathematics 34 (4), 326-331, 2013
182013
New generalization fractional inequalities of Ostrowski-Grüss type
MZ Sarikaya, H Yaldiz
Lobachevskii Journal of Mathematics 34 (4), 326-331, 2013
182013
On the Hermite-Hadamard-Fejer-type inequalities for co-ordinated convex functions via fractional integrals
H Yaldız, MZ Sarıkaya, Z Dahmani
An International Journal of Optimization and Control: Theories …, 2017
172017
Some new Ostrowski type inequalities for co-ordinated convex functions
MZ Sarikaya, H Budak, H Yaldiz
Turkish Journal of Analysis and Number Theory 2 (5), 176-182, 2014
162014
On generalized Hermite-Hadamard type integral inequalities involving Riemann-Liouville fractional integrals
MZ Sarikaya, H Yaldiz
Nihonkai Mathematical Journal 25 (2), 93-104, 2014
122014
On the Hermite-Hadamard type inequalities for fractional integral operator. ResearchGate
H Yaldız, MZ Sarıkaya
11
Katugampola fractional integrals within the class of convex functions
H Yaldiz, AO Akdemir
Turkish Journal of Science 3 (1), 40-50, 2018
102018
Some integral inequalities for convex stochastic processes
MZ Sarikaya, H Yaldiz, H Budak
Acta Mathematica Universitatis Comenianae 85 (1), 155-164, 2016
102016
Convex functions on discrete time domains
FM Atıcı, H Yaldız
Canadian Mathematical Bulletin 59 (2), 225-233, 2016
92016
Some inequalities associated with the Hermite–Hadamard–Fejér type for convex function
MZ Sarikaya, H Yaldiz, S Erden
Mathematical Sciences 8 (4), 117-124, 2014
92014
On Hermite Hadamard-type inequalities for strongly log-convex functions
MZ Sarikaya, H Yaldiz
arXiv preprint arXiv:1203.2281, 2012
92012
New fractional inequalities of Ostrowski-Gruss type
MZ Sarikaya, H Yaldiz, N Basak
arXiv preprint arXiv:1203.2283, 2012
92012
N., Basak
MZ Sarikaya, E Set, H Yaldiz
Hermite-Hadamard’s inequalities for fractional integrals and related …, 0
9
On Hermite-Hadamard Type Inequalities for ϕ-convex Functions via Fractional Integrals
MZ Sarikaya, H Yaldiz
Malaysian Journal of Mathematical Sciences 9 (2), 243-258, 2015
82015
Perturbed companion of Ostrowski type inequality for twice differentiable functions
MZ Sarikaya, H Budak, T Tunç, S Erden, H Yaldiz
Facta Universitatis, Series: Mathematics and Informatics 31 (3), 593-607, 2016
72016
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20